# SDR CALA2025012700217

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 29533130064
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WING CENTER SECTION AT STA 540 RBL 4,FLOOR SUPPORT IS CRACK REF AAR N/R 9936926 REMOVED AND REPLACED FLOOR SUPPORT AT MAIN CABIN WING CENTER SECTION STA 540 RBL 4 AS PER SRM 51-40-02-0G-0 AND AIPC 53-42-11-66.
